# SDR SWAA011723

- Difficulty date: June 12, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 55,249 hours, 35,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELGE SKIN CRACKED AT AFT SVC DOOR UPPER HINGE CUTOUT.                         REPAIRED SKIN PER SRM.
